# SDR CA151023005

- Difficulty date: October 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 4,860 hours
- Engine: Allsn 250C30P
- System (JASC): 2400 · Electrical Power System
- Part: Converter
- Part number: RG40
- Condition: Failed
- Location: Electrical
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, POWER TO THE CAMERA BECAME INTERMITTENT.  AFTER RECYCLING ENG MASTER, POWER WAS NOT RESTORED.  ON RETURNING TO THE AIRPORT SMOKE FUMES WERE NOTICED IN THE COCKPIT.  REQUEST FOR IMMEDIATE LANDING FROM THE TOWER WAS ACCOMMODATED.  MACHINE LANDED AND WAS SHUTDOWN WITHOUT FURTHER INCIDENT.  SUBSEQUENT INVESTIGATION FOUND A POWER SUPPLY FOR THE CAMERA EQUIPMENT HAD FAILED. DEFECTIVE PART HAS BEEN REMOVED AND WILL BE REPLACED ASAP.
